×

zbMATH — the first resource for mathematics

On quasifree representations of infinite dimensional symplectic group. (English) Zbl 1062.22037
The authors study an infinite dimensional generalization of metaplectic representations for the symplectic group. The group Sp\((\infty)\) is the set of invertible operators \(g=1+A\) such that \(g\) preserves a symplectic form on an infinite dimensional vector space and \(A\) is of finite rank. First, the authors present a class of unitary representations of the Lie algebra sp\((\infty)\) on GNS spaces of quasifree states of the canonical commutation relations algebra (CCR algebra). This representation is obtained in the same way as the metaplectic representation of finite dimensional groups. The obtained representation is a natural generalization of the Shale representation, and it is referred to as quasifree representation. From this representation one obtains several representations of the double covering of Sp\((\infty)\). The authors study the Fock space and exponential vectors, the structure of the Fock representations of sp\((\infty)\), the structure of non-Fock representations of sp\((\infty)\), the quasi-equivalence of quasifree representations of sp\((\infty)\) and metaplectic representations of Sp\((\infty, P)\).

MSC:
22E65 Infinite-dimensional Lie groups and their Lie algebras: general properties
22E47 Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.)
53D50 Geometric quantization
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] Araki, H., On quasifree states of the canonical commutation relations, II. publ. res. inst. math. sci., 7, 121-152, (1971/72) · Zbl 0239.46067
[2] Araki, H., Some properties of modular conjugation operator of von Neumann algebras and a non-commutative radon – nikodym theorem with a chain rule, Pacific J. math., 50, 309-354, (1974) · Zbl 0287.46074
[3] H. Araki, Bogoliubov automorphisms and Fock representations of canonical anticommutation relations, Operator Algebras and Mathematical Physics, Contemporary Mathematics, Vol. 62, American Mathematical Society, Providence, RI, 1987, pp. 23-141.
[4] Araki, H.; Shiraishi, M., On quasifree states of the canonical commutation relations, I. publ. res. inst. math. sci., 7, 105-120, (1971/72) · Zbl 0239.46066
[5] Borodin, A.; Olshanski, G., Infinite random matrices and ergodic measures, Comm. math. phys., 223, 1, 87-123, (2001) · Zbl 0987.60020
[6] Boyer, R.P., Characters and factor representations of the unitary group of the CAR-algebra, J. operator theory, 30, 2, 315-328, (1993) · Zbl 0839.46052
[7] Carey, A.L., Infinite dimensional groups and quantum field theory, Acta appl. math., 1, 1, 321-331, (1983) · Zbl 0545.22019
[8] Carey, A.L.; Palmer, J., Infinite complex spin groups, J. funct. anal., 83, 1, 1-43, (1989) · Zbl 0714.22015
[9] Carey, A.L.; Ruijsenaars, S., On fermion gauge groups, current algebras and kac – moody algebras, Acta appl. math., 10, 1, 1-86, (1987) · Zbl 0644.22012
[10] R.S. Ismagilov, Representations of Infinite Dimensional Groups, Translation of Mathematical Monographs, Vol. 152, American Mathematical Society, Providence, RI. · Zbl 0764.22011
[11] G. Lion, M. Vergne, The Weil representation, Maslov Index and Theta Series, Progress in Mathematics, Vol. 6, Birkhäuser, Boston, MA, 1980. · Zbl 0444.22005
[12] Matsui, T., Factoriality and quasi-equivalence of quasifree states for Z2 and U(1) invariant CAR algebras, Rev. roumaine math. pures appl., 32, 8, 693-700, (1987) · Zbl 0643.46043
[13] Matsui, T., On quasi-equivalence of quasifree states of the gauge invariant CAR algebras, J. operator theory, 17, 281-290, (1987) · Zbl 0618.46051
[14] G. Olshanski, A. Vershik, Ergodic unitarily invariant measures on the space of infinite Hermitian matrices, Contemporary Mathematical Physics, Amer. Math. Soc. Transl. Ser. 2, Vol. 175, American Mathematical Society, Providence, RI, 1996, pp. 137-175.
[15] Parthasarathy, K.R., An introduction to quantum stochastic calculus, (1992), Birkhäuser Verlag Basel · Zbl 0751.60046
[16] Pickrell, D., Separable representations for automorphism groups of infinite symmetric spaces, J. funct. anal., 90, 1, 1-26, (1990) · Zbl 0762.22018
[17] Pressley, A.; Segal, G., Loop groups, (1986), Oxford Mathematical Monographs. Oxford Science Publications, The Clarendon Press, Oxford University Press New York · Zbl 0618.22011
[18] Reed, M.; Simon, B., Methods of modern mathematical physics, II. Fourier analysis, self-adjointness, (1975), Academic Press New York · Zbl 0308.47002
[19] Segal, G., Unitary representations of some infinite dimensional groups, Comm. math. phys., 80, 301-362, (1981) · Zbl 0495.22017
[20] Shale, D., Linear symmetries of free boson fields, Trans. amer. math. soc., 103, 149-167, (1962) · Zbl 0171.46901
[21] Strătilă, Ş.; Voiculescu, D., On a class of KMS states for the unitary group U(∞), Math. ann., 235, 1, 87-110, (1978) · Zbl 0361.22010
[22] Vershik, A.; Kerov, S., Characters and factor-representations of the infinite unitary group, Dokl. akad. nauk SSSR, 267, 2, 272-276, (1982) · Zbl 0524.22017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.